# SDR ASAA2015110513663

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,179 hours, 8,269 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11222
- Condition: Failed
- Location: A/C Bay
- Part time: 27,194 hours, 8,272 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN REPORTED EXCESSIVELY HOT.  FWD AND AFT CAB CONTROLLERS SET TO COLD.  FWD AND AFT CABIN COLD, MID CABIN STILL HOT IAW QRH 2.7 TURNED OFF TRIM AIR.  TEMP NOW CONTROLLABLE THROUGH OUT.  ACFT GROUNDED.  COULD NOT DUPLICATE FAULT.  PERFORMED ZONE TEMP CONT BITE ON BOTH CONTROLLERS IAW AMM 21-61-00-806-002, NO FAULTS FOUND. R & R AFT PASSENGER CABIN ZONE TRIM VALVE, V145 IAW AMM 21-62-01.
